MathSciNet Relay Station
MathSciNet bibliographic data
MR1610804 34B15 (34C23)
Korman, Philip; Li, Yi On the exactness of an S-shaped bifurcation curve. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1011–1020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement